# SDR UPS06448380

- Difficulty date: October 13, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 402-404
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 402-404 RBL11 TIE DOWN TRACK CROWN ATT LIP FOUND BROKEN, CRACK LENGTH 1/4".  BS 320-410 RBL 11 TIE DOWN TRACK REPLACED AS PER SRM 51-10-01 PG 9.
